Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A "Popular" Class Number Formula

Kurt Girstmair
The American Mathematical Monthly
Vol. 101, No. 10 (Dec., 1994), pp. 997-1001
DOI: 10.2307/2975167
Stable URL: http://www.jstor.org/stable/2975167
Page Count: 5
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A "Popular" Class Number Formula
Preview not available

Page Thumbnails

  • Thumbnail: Page 
997
    997
  • Thumbnail: Page 
998
    998
  • Thumbnail: Page 
999
    999
  • Thumbnail: Page 
1000
    1000
  • Thumbnail: Page 
1001
    1001